# SDR CA040306001

- Difficulty date: November 29, 2003
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2140 · Heating System
- Part: Duct
- Part number: 601R950681
- Condition: Detached
- Location: Nr 1 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) THE A/C WAS DISPATCHED WITH PACK NR 1 INOPERATIVE IAW MEL.  AFTER T/O, WHEN TRANSFERRING THE BLEED AIR FROM APU TO THE ENGINES,  CABIN ALT CAUTION INDICATION CAME ON ON THE EICAS. THE CREW BEGAN TO FOLLOW QRH PROCEDURE AND, SUDDENLY,  CABIN ALT  WARNING INDICATION CAME ON ON THE EICAS.  THE CREW BEGAN AN EMERGENCY DESCENT AND THEY RETURNED TO THE DEPARTURE AIRPORT. A/C LANDED UNEVENTFULLY.  DUCT FROM PRECOOLER TO PRIMARY HEAT EXCHANGER IN PACK NR 2 WAS FOUND MISS ATTACHED AT PRIMARY HEAT EXCHANGER SIDE.  DUCT REPOSITIONED.  AMM TASK NR 2 AMM NR 21-31-00-710-801 CARRIED OUT. A/C RELEASED INTO SERVICE.
